# SDR 20010305CW006

- Difficulty date: October 26, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N222WK
- Make and model: Cessna T337B
- Aircraft serial: 3370696
- Engine: Cont TSIO360A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6493684A1
- Part serial: B00JA197R
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH A HIGHWING TANK CONNECTED TO THE FUEL PUMP INLET PORT, THE NONE DRIVEN FUEL PUMP LEAKS REGARDLESS THE MIXTURE LEVER POSITION.  WITH THE MIXTURE LEVER IN IDLE CUT OFF, THE FUEL FLOW IS THE SAME AS IN FULL RICH.  3 TO 4 MM/0.012IN TO 0.016IN/ AWAY FROM THE IDLE CUT OFF STOP, THERE IS THE LOWEST FUEL FLOW.
